Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Irregular periods, cant conceive. Taken susten and ovigyn. Can this lead to pregnancy?

hello doctor am 24 years old ...planning for a baby......i had irregular periods after marriage so cudnt conceive i visited doctor 4 months back she gave me susten tablets ......i got my periods regularly on april 6 and on may 6........but i have misperiod now doc suggested me ovigyn d and susten 200 tablets misperiod after taking these tablets can lead to pregnancy my expected period was on june 6 wen can i have home pregnancy test
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Since you have missed your periods, you need to do a home pregnancy test for confirmation of pregnancy. Tablet Susten is advised only after the pregnancy is confirmed. You can do the test at 5 days overdue.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor